# SDR UIEA2017022000220

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 1257-1277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 1257 TO 1277 LBL 48 TO 72. FOUR EACH BAT WING CARGO LOCKS ATTACH BRACKETS CORRODED. CLEANED & EVALUATED IAW SRM 51-10-02.  FOUND TO BE IN LIMITS IAW CMM 25-50-94.
